MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/14767050400014436

Медицинская библиотека · The journal of maternal-fetal & neonatal medicine : the official journal of the European Association of Perinatal Medicine, the Federation of Asia and Oceania Perinatal Societies, the International Society of Perinatal Obstetricians · 2004

Maternal medication causing drug dystonia in a newborn: placental transfer of drugs.

Gokhale S G, Panchakshari M B

Клинический случайСтатьяПеревод в очереди

Аннотация

Dystonia is a movement disorder characterized by sustained muscle contractions, frequently causing twisting and repetitive movements or abnormal postures. Drug-induced dystonia may occur within minutes or hours of exposure to an inciting drug; it is seen with familial pattern and cannot be correlated with blood level of the drug.

Для цитирования: Gokhale S G, Panchakshari M B. Maternal medication causing drug dystonia in a newborn: placental transfer of drugs.. The journal of maternal-fetal & neonatal medicine : the official journal of the European Association of Perinatal Medicine, the Federation of Asia and Oceania Perinatal Societies, the International Society of Perinatal Obstetricians. 2004. DOI: 10.1080/14767050400014436.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.